Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 954098, 12 pages
http://dx.doi.org/10.1155/2013/954098
Research Article

Generalized Analytic Fourier-Feynman Transform of Functionals in a Banach Algebra

1Department of Mathematics, Dankook University, Cheonan 330-714, Republic of Korea
2Department of Mathematics, University of Nebraska-Lincoln, Lincoln, NE 68588-0130, USA

Received 18 July 2013; Accepted 26 September 2013

Academic Editor: Kari Ylinen

Copyright © 2013 Jae Gil Choi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Kallianpur and C. Bromley, “Generalized Feynman integrals using analytic continuation in several complex variables,” in Stochastic Analysis and Applications, M. A. Pinsky, Ed., vol. 7, pp. 217–267, Marcel Dekker, New York, NY, USA, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. Kallianpur, D. Kannan, and R. L. Karandikar, “Analytic and sequential Feynman integrals on abstract Wiener and Hilbert spaces, and a Cameron-Martin formula,” Annales de l'Institut Henri Poincaré, vol. 21, no. 4, pp. 323–361, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. W. Johnson and M. L. Lapidus, The Feynman Integral and Feynman’s Operational Calculus, Clarendon Press, Oxford, UK, 2000.
  4. J. Yeh, “Singularity of Gaussian measures on function spaces induced by Brownian motion processes with non-stationary increments,” Illinois Journal of Mathematics, vol. 15, pp. 37–46, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Yeh, Stochastic Processes and the Wiener Integral, Marcel Dekker, New York, NY, USA, 1973. View at MathSciNet
  6. S. J. Chang, J. G. Choi, and D. Skoug, “Integration by parts formulas involving generalized Fourier-Feynman transforms on function space,” Transactions of the American Mathematical Society, vol. 355, no. 7, pp. 2925–2948, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. J. Chang, J. G. Choi, and D. Skoug, “Parts formulas involving conditional generalized Feynman integrals and conditional generalized Fourier-Feynman transforms on function space,” Integral Transforms and Special Functions, vol. 15, no. 6, pp. 491–512, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. J. Chang, J. G. Choi, and D. Skoug, “Evaluation formulas for conditional function space integrals—I,” Stochastic Analysis and Applications, vol. 25, no. 1, pp. 141–168, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. J. Chang, J. G. Choi, and D. Skoug, “Generalized Fourier-Feynman transforms, convolution products, and first variations on function space,” The Rocky Mountain Journal of Mathematics, vol. 40, no. 3, pp. 761–788, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. J. Chang and D. M. Chung, “Conditional function space integrals with applications,” The Rocky Mountain Journal of Mathematics, vol. 26, no. 1, pp. 37–62, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. J. Chang, H. S. Chung, and D. Skoug, “Integral transforms of functionals in L2(Ca,b[0,T]),” The Journal of Fourier Analysis and Applications, vol. 15, no. 4, pp. 441–462, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. J. Chang and D. Skoug, “Generalized Fourier-Feynman transforms and a first variation on function space,” Integral Transforms and Special Functions, vol. 14, pp. 375–393, 2003. View at Google Scholar
  13. J. G. Choi and S. J. Chang, “Generalized Fourier-Feynman transform and sequential transforms on function space,” Journal of the Korean Mathematical Society, vol. 49, pp. 1065–1082, 2012. View at Google Scholar
  14. R. H. Cameron and D. A. Storvick, “Relationships between the Wiener integral and the analytic Feynman integral,” Rendiconti del Circolo Matematico di Palermo, no. 17, supplement, pp. 117–133, 1987. View at Google Scholar · View at MathSciNet
  15. R. H. Cameron and D. A. Storvick, “Change of scale formulas for Wiener integral,” Rendiconti del Circolo Matematico di Palermo, no. 17, pp. 105–115, 1987. View at Google Scholar · View at MathSciNet
  16. G. W. Johnson, “The equivalence of two approaches to the Feynman integral,” Journal of Mathematical Physics, vol. 23, pp. 2090–2096, 1982. View at Google Scholar
  17. G. W. Johnson and D. L. Skoug, “Notes on the Feynman integral—III: the Schroedinger equation,” Pacific Journal of Mathematics, vol. 105, pp. 321–358, 1983. View at Google Scholar
  18. S. J. Chang, J. G. Choi, and S. D. Lee, “A Fresnel type class on function space,” Journal of the Korean Society of Mathematical Education. Series B, vol. 16, no. 1, pp. 107–119, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. I. Yoo, B. J. Kim, and B. S. Kim, “A change of scale formula for a function space integral on Ca,b[0,T],” Proceedings of the American Mathematical Society, vol. 141, no. 8, pp. 2729–2739, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. K. S. Chang, G. W. Johnson, and D. L. Skoug, “Functions in the Fresnel class,” Proceedings of the American Mathematical Society, vol. 100, no. 2, pp. 309–318, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet